Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 128, NWS Tulsa, OK

June 4, 2012Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2012, 3:59 AM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 3:59 AM CDT (08:59 UTC)
Expired
Jun 4, 2012, 5:00 AM CDT
In force
61 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 11:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1781 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS54 KTSA 040859
SVRTSA
ARC047-131-041000-
/O.NEW.KTSA.SV.W.0128.120604T0859Z-120604T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 500 AM CDT

* AT 354 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES NORTHWEST OF FERN TO 13 MILES NORTH OF
  LAVACA TO 14 MILES NORTHWEST OF JENNY LIND...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  FERN...JENNY LIND...EXCELSIOR...LAVACA...GREENWOOD...CASS...
  BLOOMER...BURNVILLE...OZARK...CHARLESTON...WIEDERKEHR VILLAGE...
  WASHBURN...ALTUS...BRANCH...FORT CHAFFEE AND DENNING.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 24 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3514 9403
      3514 9413 3508 9417 3520 9437 3546 9403
      3557 9403 3558 9407 3566 9406 3566 9399
      3573 9396 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0859Z 290DEG 31KT 3571 9412 3551 9417
          3538 9444

$$
2 follow-up statements
496 
WWUS54 KTSA 040933
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT MON JUN 4 2012

ARC131-040943-
/O.CAN.KTSA.SV.W.0128.000000T0000Z-120604T1000Z/
SEBASTIAN AR-
433 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEBASTIAN COUNTY IS
CANCELLED...

LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3520 9406
      3522 9408 3543 9408 3546 9403 3557 9403
      3558 9407 3566 9406 3566 9398 3573 9396
      3573 9392 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0933Z 290DEG 31KT 3575 9387 3557 9390
          3539 9403

$$

ARC047-041000-
/O.CON.KTSA.SV.W.0128.000000T0000Z-120604T1000Z/
FRANKLIN AR-
433 AM CDT MON JUN 4 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
FRANKLIN COUNTY...

AT 431 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CASS TO CRAVENS TO VESTA...MOVING
EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JETHRO...
CHARLESTON...FORT CHAFFEE...CECIL...TURNERS BEND...PARADISE...CASS...
BARNES...WATALULA...PETER PENDER...BRANCH...REDDING...MEG...OZARK...
MOUNTAIN TOP...ETNA...TAFT...WIEDERKEHR VILLAGE...ALTUS...DENNING AND
ALIX.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 25 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3520 9406
      3522 9408 3543 9408 3546 9403 3557 9403
      3558 9407 3566 9406 3566 9398 3573 9396
      3573 9392 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0933Z 290DEG 31KT 3575 9387 3557 9390
          3539 9403

$$
569 
WWUS54 KTSA 041002
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 AM CDT MON JUN 4 2012

ARC047-041011-
/O.EXP.KTSA.SV.W.0128.000000T0000Z-120604T1000Z/
FRANKLIN AR-
502 AM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY EXPIRED AT 500
AM CDT...

THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM. 

LAT...LON 3538 9371 3536 9375 3540 9380 3532 9381
      3532 9390 3523 9392 3523 9402 3520 9406
      3522 9408 3543 9408 3546 9403 3557 9403
      3558 9407 3566 9406 3566 9398 3573 9396
      3573 9392 3576 9389 3577 9391 3577 9369
TIME...MOT...LOC 0933Z 290DEG 31KT 3575 9387 3557 9390
          3539 9403

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 4, 3:34 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
334 AM CDT MON JUN 4 2012

.DISCUSSION...

SEVERE CONVECTION AND ONGOING FLASH FLOODING ARE THE MAIN CONCERNS
THIS MORNING. INITIAL CONVECTIVE LINE HAS MADE A SIGNIFICANT
SOUTHWARD PUSH OVER THE PAST FEW HOURS AFTER BEING LARGELY
STATIONARY ACROSS PARTS OF NORTHEAST OKLAHOMA. LIKELY SEVERE
WINDS STILL NOTED IN THE RADAR VELOCITIES...ESPECIALLY THE PART
PUSHING INTO NORTHWEST ARKANSAS. STILL QUITE A BIT OF INSTABILITY
IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH ABOUT 2000
J/KG OF CAPE NOTED IN THESE AREAS ON THE LOCAL MESOANALYSIS. SEE
NO REASON THAT THIS LINE WILL NOT CONTINUE TO PRODUCE SEVERE
WEATHER AS IT MOVES THROUGH THE REST OF THE FORECAST AREA. SECOND
BATCH OF STORMS CURRENTLY TO THE NORTHWEST OF TULSA. THIS HAS LESS
SEVERE POTENTIAL DUE TO THE EARLIER STORMS AND RESULTANT REDUCED
INSTABILITY...BUT AS NOTED IN AN EARLIER SEVERE GUST ON THE
MESONET...NOT ENTIRELY IMPOSSIBLE. FORTUNATELY...THESE STORMS ARE
ALSO MOVING MORE QUICKLY...SO THE TRAINING STORMS THAT CAUSED THE
SIGNIFICANT FLOODING NEAR SKIATOOK...VERDIGRIS...AND CLAREMORE
WILL NOT OCCUR WITH THIS ROUND. STILL...AN ADDITIONAL INCH OR SO
OF RAIN MAY AFFECT THE ONGOING FLOODING IN SOUTHERN OSAGE COUNTY.

THE BOUNDARY THAT HAS BEEN LINGERING ACROSS NORTHERN PARTS OF THE
FORECAST AREA WILL BEGIN TO PUSH SOUTHWARD...SHIFTING THE
CONVECTION FOCUS TO THE SOUTHERN PART OF THE FORECAST AREA FOR THE
NEXT FEW DAYS. SMALL THUNDERSTORM CHANCES WILL CONTINUE THROUGH AT
LEAST MID WEEK AS A RESULT. WELL ABOVE NORMAL TEMPERATURES SHOULD
CONTINUE TODAY...WITH A SMALL DECREASE FOR THE NEXT FEW DAYS AFTER
THAT. TEMPERATURES WILL BEGIN TO CLIMB TOWARD NEXT WEEKEND AS
UPPER LEVEL RIDGING BUILDS INTO THE CENTRAL UNITED STATES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   91  71  87  67 /  20  10  10  10
FSM   91  71  88  65 /  50  20  20  10
MLC   90  69  87  66 /  30  30  20  20
BVO   91  67  86  63 /  10  10  10  10
FYV   88  65  84  60 /  50  10  10  10
BYV   87  66  82  60 /  50  10  10  10
MKO   89  70  87  65 /  30  20  10  10
MIO   90  68  84  63 /  20  10  10  10
F10   88  69  87  65 /  20  20  20  20
HHW   91  72  88  67 /  20  30  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....22
Hazardous weather outlook, Jun 4, 2:45 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
245 AM CDT MON JUN 4 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
245 AM CDT MON JUN 4 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...EARLY THIS MORNING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGONG.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE MOVING SOUTHEAST ACROSS THE
AREA EARLY THIS MORNING WITH WIND GUSTS OF 60 TO 65 MILES AN HOUR
REPORTED AT SEVERAL LOCATIONS. EARLIER SLOW MOVEMENT OF THE STORMS
RESULTED IN SOME 4 TO 7 INCH RAINFALL AMOUNTS ACROSS PARTS OF
NORTHEAST OKLAHOMA AND THIS IS RESULTING IN FLASH FLOODING IN SOME
AREAS....MAINLY IN PARTS OF ROGERS...TULSA AND OSAGE COUNTIES OF
NORTHEAST OKLAHOMA. WITH THE STORMS NOW MOVING
QUICKER...ADDITIONAL RAINFALL AMOUNTS ARE EXPECTED TO REMAIN IN
THE 1 TO 2 INCH AT MOST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING WITH A
CONTINUED MARGINAL SEVERE WEATHER THREAT. OTHERWISE A FRONTAL
BOUNDARY TO THE NORTH WILL SAG SOUTH INTO THE AREA EARLY THIS
WEEK CONTINUING THE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 4, 3:04 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      2 NE VERDIGRIS          36.26N 95.67W
06/04/2012                   ROGERS             OK   BROADCAST MEDIA

            HIGHWAY 66 AT DAVES RV CLOSED.

0255 AM     FLASH FLOOD      1 E SKIATOOK            36.37N 95.98W
06/04/2012                   TULSA              OK   EMERGENCY MNGR

            HIGHWAY 20 WESTBOUND CLOSED AT BIRD CREEK.

&&

KAH
Local storm report, Jun 4, 3:07 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
307 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     2 S WYNONA              36.52N 96.33W
06/04/2012  M62 MPH          OSAGE              OK   MESONET

&&

KAH
Special weather statement, Jun 4, 3:11 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT MON JUN 4 2012

OKZ054-059>061-064-040845-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
311 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE...
     WESTERN ROGERS AND NORTHERN TULSA

AT 311 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
WALNUT CREEK STATE PARK...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...AVANT...
SAND SPRINGS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE AND WALNUT
CREEK STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3655 9613 3647 9600 3642 9600 3642 9593
      3630 9573 3602 9613 3633 9643
TIME...MOT...LOC 0811Z 314DEG 30KT 3637 9621
Local storm report, Jun 4, 3:27 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     TSTM WND DMG     3 S CHECOTAH            35.43N 95.52W
06/04/2012                   MCINTOSH           OK   EMERGENCY MNGR

            TREE LIMBS DOWN ACROSS COUNTY ROADS.

&&

KAH
Special weather statement, Jun 4, 3:30 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 AM CDT MON JUN 4 2012

OKZ065-070>076-040915-
HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-PITTSBURG OK-SEQUOYAH OK-
330 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHERN LE FLORE...SOUTHERN MCINTOSH...NORTHEASTERN
     PITTSBURG AND NORTHERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN OKFUSKEE AND SOUTHWESTERN
     SEQUOYAH

AT 330 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROKEN LINE
EXTENDING FROM 2 MILES EAST OF MC KEY TO 4 MILES WEST OF BRIARTOWN TO
6 MILES NORTH OF VERNON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MC KEY...VIAN...
COWLINGTON...EUFAULA...HANNA...VERNON...RAIFORD...VIVIAN...BLOCKER...
FEATHERSTON...CROWDER...QUINTON...INDIANOLA...CANADIAN...BRIARTOWN...
PORUM...ARROWHEAD STATE PARK AND BRUSHY LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3536 9535 3556 9483 3528 9460 3504 9518
      3503 9589 3524 9600 3528 9599 3529 9602
      3537 9606
TIME...MOT...LOC 0830Z 336DEG 18KT 3548 9484 3528 9531
          3528 9590
Special weather statement, Jun 4, 3:35 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT MON JUN 4 2012

OKZ054-059-040915-
OSAGE OK-PAWNEE OK-
335 AM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 335 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
WYNONA...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA AND
CLEVELAND.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3637 9609 3623 9645 3657 9663 3667 9643
TIME...MOT...LOC 0835Z 328DEG 25KT 3656 9648

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 11:16 PM CDTSevere Thunderstorm WarningTSABenton59 min
Jun 4, 12:20 AM CDTSevere Thunderstorm WarningTSAMadison30 min
Jun 4, 1:23 AM CDTAreal Flood AdvisoryTSABenton3 hr
Jun 4, 1:56 AM CDTSpecial Weather StatementTSACarroll34 min
Jun 4, 2:30 AM CDTSpecial Weather StatementTSAWashington45 min
Jun 4, 3:03 AM CDTSevere Thunderstorm WarningTSACrawford, Washington57 min
Jun 4, 3:27 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian63 min
Jun 4, 4:33 AM CDTAreal Flood AdvisoryTSACrawford, Washington6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.